Asked by: Lyndsay Salzbrunn
asked in category: General Last Updated: 3rd May, 2020

Can you OD on nasal spray?

Symptoms of overdose may include: drowsiness, slow heartbeat, dizziness, fainting. NOTES: Do not share this medication with others. Use of this container by more than one person may spread infection. There are various nasal decongestants available, many without a prescription.

Click to see full answer.

Then, can you overdose on nasal decongestant?

Overdose. If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Symptoms of overdose may include: severe dizziness/fainting, hallucinations, fast/irregular heartbeat, slow/shallow breathing, vomiting, seizures.

Additionally, what happens if I take too much decongestant? If you take too much, symptoms of an overdose of Sudafed PE can include: headache. dizziness. high blood pressure.

In respect to this, can you OD on Flonase?

Flonase OverdoseSymptoms of an overdose of Flonase or fluticasone include: Enlarged face and neck. New or worsening acne. Easy bruising.

What if nasal spray goes down throat?

Aim straight. Point the nozzle of the nasal spray container toward the back of your head. If you don't spray straight, you will waste the medicine and may cause more irritation in your nose. If the pump spray is used correctly, the spray should not drip from your nose or down the back of your throat.

29 Related Question Answers Found

How do you drain sinuses?

How can I unblock my nose?

How do you break a nasal spray addiction?

What is the best nasal spray for sinus infection?

Can you die from pseudoephedrine overdose?

What is the best nasal decongestant?

Is pseudoephedrine a stimulant?

Does Flonase help sinus pressure?

Is flonase an antihistamine yes or no?

Does Flonase affect blood pressure?

What are the dangers of Flonase?

Can steroid nasal spray cause weight gain?

What does flonase do for your nose?

What does nasal spray do for overdose?